Does anyone know if there are any drug interactions with G and the eye drop Restasis? My optomologist recently prescribed this drop for me for dry eyes. I am seeing that this is an Immunosuppressant--so this does not make sense to me to use this drop-- since CML is already suppressing my immunities. Any advise?
Cyclosporin eye drops- Restasis
#1
Posted 13 April 2009 - 01:53 PM
#2
Posted 13 April 2009 - 08:49 PM
It is another of the long list of "drug clearance" issues, the same as drinking grapefruit juice. Not a big deal.
http://www.drugs.com/drug_interactions.php
Regarding immunosuppression, CML is a disease of the granulocyte side of the white blood cells (WBCs), not the lymphatic (T cells, B cells, NK cells) side of the WBCs. So the immunosuppression issue is not much of a concern unless the neutrophil counts are driven very low. The immune system has multiple redundancies built in, and even with CML the body still responds to the need to fight diseases and invaders.
#3
Posted 14 April 2009 - 08:18 AM
Thank you Trey, I knew you would know the answer{:
#4
Posted 14 April 2009 - 08:31 AM
Actually now I have another question. A few days after I began using these, I also began to feel as though I was beaten with a 2x4! This is not normally how I feel. Could the drops be exasperating bad side effects? Every bone in my body is aching today-- and like I said-- this is not the "new normal" I am used to!
#5
Posted 14 April 2009 - 08:44 AM
I would be surprised if the eye drops have anything to do with it. There are many other variables, including allergies, etc.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users










